Get your Health question answered in 3 easy steps

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes difficulty in swallowing and vomiting?

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16402 Questions

default
Posted on Thu, 28 Aug 2014 in Ear, Nose and Throat Problems
Question: Yesterday i had vomited badly due to motion sickness and today i feel there is a lump in my throat which does not go even if i swallow. I had rice today but still its der. I feel a little pain while swallowing. Please suggest the causes and treatment.
doctor
Answered by Dr. T Chandrakant 42 minutes later
Brief Answer:
Swelling due to gastric acid.

Detailed Answer:
The vomiting due to motion sickness contains lots of gastric acid. This acid causes trauma to the pharyngeal mucosa to cause swelling. This swelling may give the feeling of a lump.
This in turn can give mild pain while swallowing.

Take PPI or Ranitidine and Domperidone, Antacid gel.

If possible get an Pharyngeal endoscopy done by an ENT see exactly what is the problem. Helps to rule out other causes. Considering your age and history this is more probably be just a swelling.

Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. T Chandrakant 15 minutes later
Thanks doctor.
doctor
Answered by Dr. T Chandrakant 33 minutes later
Brief Answer:
Most welcome

Detailed Answer:
You are most welcome !
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Domperidone

doctor1 MD

Hni, gmay I answer your health queries right now ? Please type your query here...Hi, I have been prescribed Domperidone for 10 days. It has cured my sore throat which I've had almost daily for 5 years. I also take Lansoprazole. My last Domperidone tablet is due today. When I stop taking Domperidone will my symptoms return or will this drug have permanently re-set my gastric reflux?

doctor1 MD

i have a burning in my stomach as well as coming out in in both directions. Im on nexium 40mg as well as domperidone 10 mg. Urine came back negative for bladder or urinary trac infection. My stomach feels good then starts up again. what could it be?

doctor1 MD

Sir, I have Diarrhea problem since 2 years. Even nothing found in stool and blood test. Currently I am taking Ciprofloxacin HCL USP 250 mg Tablets twice in a day with Domperidone Tablets. Almost 2 to 3 stool comes daily. My weight is same no loss of weight. Please help in this regard. I am 36 yrs old Sex: Male. With best regards. Shahid

doctor1 MD

I`m 21 year old male. This thing happened before 8 - 9 months. One of my friend hit my stomach really hard. I already tightened my stomach at that time. So, i went to back because the shot is really powerful. And after that, i had a pain in my stomach for few months and the excrement also really dry. Excrement going out in small parts and it`s not wet at all. When i go to toilet and pass my excrement, i feel a pain in sigmoid colon. My question is was that hit really damaged my stomach. Today i saw a doctor and he gave me some Domperidone 10mg tablets and is it ok to take it.

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat